MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C, 5.5X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/03/2025, an arthrex subsidiary employee reported via (b)(4) that an ar-2323pslc peek swivelock suture anchor tip broke after placement during a shoulder arthroscopy.Another anchor was opened with authorization.The patient had good bone quality, and all fragments were removed.There was no delay in the procedure, and no additional anesthesia was administered.No patient was affected.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed by the attached picture, which shows the base of the eyelet was broken off and disengaged from the shaft.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The method of bone preparation was not specified.Per dfu-0087-eo rev 3 - g precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock and swivelock suture anchors only: insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.6.Pushlock and swivelock suture anchors only: ensure that the anchor body is in full contact with the bone before advancing the anchor body into the prepared bone socket.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
PEEK SWIVELOCK C, 5.5X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23619823
Report Number1220246-2025-05145
Device Sequence Number18632482
Product Code MAI
UDI-Device Identifier00888867026797
UDI-Public(01)00888867026797(11)241219(17)291130(10)15364336
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C, 5.5X19.1MM
Device Catalogue NumberAR-2323PSLC
Device Lot Number15364336
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown